# SDR IPXA2021091073772

- Difficulty date: August 31, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA7167501
- Condition: Chafed
- Location: Bs 1958-1997
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VINTERNAL DOUBLER HAS DAMAGED HOLES AND CHAFE DAMAGE BETWEEN STA. 1958 TO 1997 AND BETWEEN L48L TO 50L.REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG. AGA7167 AND SRM 51-33-01. (MINOR)
